# SDR REXA2015091600129

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 17,255 hours, 10,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140028
- Part serial: 15201
- Condition: Dented
- Location: Te Flap
- Part time: 17,255 hours, 10,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR OF THE RT FLAP LOWER SKIN.  DENT MEASURES 1.34” X 1.29” X 0.020” DEEP & LOCATED AT APPROX FS 36.00, BETWEEN THE AFT SPAR & INTERCOSTAL SPAR.  REPAIRED IAW EA CRJ957-03678.
